# SDR CALA2021061800896

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 3,215 hours, 1,198 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Decoder
- Condition: Miswired
- Location: Selcal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ESTABLISHING COM W/ AIRINC N NOTIFYING SELCA L INOP BUT EST ABLISHING COM/ AIRINC INITIATED INFO FLAGGING SDR FOR AIR RETURN FOR MASTER CAUTION LIGHTS ON UP ON ESTABLISHING COM W/ AIRINC ALL LIGHT WENT TO NORMAL BUT FAIL OPERATION CHECK NO CALL LIGHT ON ALL 3 AUDIO PANELS.    REMOVRD AND REPLACED SELCAL DECODER PER TASK 23-28-11-420-801 DECODER, SELCAL  OFF 99-2321-9-0001 8749 ON 99-2321-9-0001 0235 REF LP 6486794 FOUND OBSERVER AUDIO CONTROL PANEL WIRES SWAPPED FOR HF 1-2 CALL LIGHTS. CORRECTED WIRING REF WDM 23-22-11 PER WDM 23-22-11-2.1 AND SSM 23-22-11-101.1 AND EA 2351-01106 CHECKED WIRING OF SELCAL SWITCH THROUGH SELCAL DECODER RACK. NO FAULTS. CHECKED POWER GOING TO SELCAL DECODER WAS GOOD. SELCAL AURAL RELAY CHECKED GOOD. DO FURTHER DISCREPENCIES FOUND ON AUDIO CONTROL PANELS. AFTER RESETING AND RE RACKING SELCAL   AIRINC SATISFACTORY WITH CHIME AND LIGHTS ON ALL SYSTEMS. AS HF 1 AND HF2 ALL OPS CHECKED GOOD. COMMUNICATION TO SFO SYSTEM PERFORMED SELCAL CHECKS ON VHF 1, VHF 2 AND VHF 3 AS WELL
